| Model Number |
TFAT30 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.Product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that following an intraocular lens (iol) implant procedure, the patient reported seeing a line in vision.The lens was reported to have a scratch on it and the patient had poor vision.The iol was exchanged approximately three months after the initial implantation.Additional information has been requested.